Table of Content

Open Access iconOpen Access

ARTICLE

An Iterative Method for the Least-Squares Minimum-Norm Symmetric Solution

Minghui Wang1, Musheng Wei2, Shanrui Hu1

Department of Mathematics, Qingdao University of Science and Technology, Qingdao 266061, PR China.
Department of Mathematics, Shanghai Normal University, Shanghai 200234, PR China.

Computer Modeling in Engineering & Sciences 2011, 77(3&4), 173-182. https://doi.org/10.3970/cmes.2011.077.173

Abstract

The mapping from the symmetric solution set to its independent parameter space is studied and an iterative method is proposed for the least-squares minimum-norm symmetric solution of AXB = E. Numerical results are reported that show the efficiency of the proposed methods.

Keywords


Cite This Article

APA Style
Wang, M., Wei, M., Hu, S. (2011). An iterative method for the least-squares minimum-norm symmetric solution. Computer Modeling in Engineering & Sciences, 77(3&4), 173-182. https://doi.org/10.3970/cmes.2011.077.173
Vancouver Style
Wang M, Wei M, Hu S. An iterative method for the least-squares minimum-norm symmetric solution. Comput Model Eng Sci. 2011;77(3&4):173-182 https://doi.org/10.3970/cmes.2011.077.173
IEEE Style
M. Wang, M. Wei, and S. Hu "An Iterative Method for the Least-Squares Minimum-Norm Symmetric Solution," Comput. Model. Eng. Sci., vol. 77, no. 3&4, pp. 173-182. 2011. https://doi.org/10.3970/cmes.2011.077.173



cc This work is licensed under a Creative Commons Attribution 4.0 International License , which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
  • 887

    View

  • 999

    Download

  • 0

    Like

Share Link